# SDR SWAA2023080975580

- Difficulty date: July 6, 2023
- Submitted: August 9, 2023
- Operation: Air carrier
- Aircraft: N965WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36677
- Aircraft time: 38,362 hours, 23,630 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: UNKNOWN
- Condition: Pulled
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR PANEL 231KF UPPER SKIN HAS AREAS OF PULLED STRANDS.<[01] IDENTIFIED FLOOR PANEL 231KF MATERIALS IAW SRM 53-00-50-0I-1 FIG 3 TABLE 3.  DUE TO EXTENT OF THE DAMAGE FABRICATED NEW 231KF FLOOR PANEL FROM BMS4-23 TYPE 2 LOT#1531001-1; INSTALLED INSERTS USING BMS5-107 LOT#AK2KP8383K-1 AND CURED USING HEAT LAMP AND THERMOMETER ATS2209 CAL DUE DATE 10/2023 THEN PART MARKED AND APPLIED TAPE IAW SRM 53-00-50-2R-0 PARA 1A(NOTE) PARA 5S AND BOEING DWG 143A5810 ID: 0580.;[02] VERIFIED CORRECTIVE ACTION 1  VERIFIED MEASUREMENTS TABLE;[03] UPLOADED CURE SHEET. VERIFIED FABRICATION OF PANEL 231KF IAW SRM 53-00-50-2R-0 PARA 1A(NOTE) AND BOEING DWG 143A5810 ID: 0580.;[04] VERIFIED CORRECTIVE ACTION 3
